# SDR VNAA2010083000010

- Difficulty date: August 27, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 14,731 hours, 15,323 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47259702
- Part serial: 1130
- Condition: Failed
- Location: Fire Detection
- Part time: 12,390 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN APU FIRE MESSAGE WHEN STARTING APU FOLLOWED BY AN APU FIRE FAIL MESSAGE.  AFTER CHECKS WERE MADE USING THE AIRCRAFT MAINTENANCE MANUALS, MAINTENANCE REMOVED AND REPLACED THE FIRE DETECTION CONTROL UNIT.  OPERATIONAL CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS AND AIRCRAFT WAS RELEASED FOR SERVICE.
